# SDR UIEA2014101000483

- Difficulty date: October 10, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 65,531 hours, 8,964 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT PILOT SIDE FLOOR PANEL CRACK STATION 318 LBL 30.  ACCOMPLISHED REPAIR IAW T2014A53B-3153 REV 2.  JOB COMPLETED & CONDITION CHECKED NORMAL.
